A characterization of convex TU games by means of the Mas-Colell bargaining set (à la Shimomura)
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal International Journal of Game Theory.
Volume (Year): 41 (2012)
Issue (Month): 2 (May)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00182/index.htm
Find related papers by JEL classification:
- C71 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Cooperative Games
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Einy, Ezra & Wettstein, David, 1996. "Equivalence between Bargaining Sets and the Core in Simple Games," International Journal of Game Theory, Springer, vol. 25(1), pages 65-71.
- Greenberg, Joseph, 1992. "On the Sensitivity of von Neumann and Morgenstern Abstract Stable Sets: The Stable and the Individual Stable Bargaining Set," International Journal of Game Theory, Springer, vol. 21(1), pages 41-55.
- Einy, Ezra & Shitovitz, Benyamin, 1996. "Convex Games and Stable Sets," Games and Economic Behavior, Elsevier, vol. 16(2), pages 192-201, October.
- Vohra, Rajiv, 1991. "An existence theorem for a bargaining set," Journal of Mathematical Economics, Elsevier, vol. 20(1), pages 19-34.
- Rafels, C. & Tijs, S.H., 1997. "On the cores of cooperative games and the stability of the Weber set," Open Access publications from Tilburg University urn:nbn:nl:ui:12-74454, Tilburg University.
- Mas-Colell, Andreu, 1989. "An equivalence theorem for a bargaining set," Journal of Mathematical Economics, Elsevier, vol. 18(2), pages 129-139, April.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.